# SDR RAIA981104

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD2
- Condition: Failed
- Location: Landing Gear
- Part time: 51 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5776 - LANDING GEAR WILL NOT RETRACT AND WING DEICE FAILED.  MAINTENANCE REPLACED LANDING GEAR ELECTRONIC UNIT AND INSPECTED DEICE SYSTEM.  FOUND TO WORK GOOD.  (X)
